# SDR USAA2011062200010

- Difficulty date: June 13, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,540 hours, 21,810 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - LEVEL 2 EXFOLIATION CORROSION ON LONGITUDINAL FLOORBEAM AT FR68, -Y1162.5.  REPLACED LONGITUDINAL FLOORBEAM AT FR68, -Y1162.5 IAW A320 SRM 53-00-14, 51-42-11 & 51-75-12.
